Alert archive / Texas / Tornado Warnings in 2007

Tornado Warning 23, NWS Fort Worth, TX

April 24, 2007Hood County, Johnson County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 24, 2007, 1:46 PM CDT for Hood County, Johnson County, Texas. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2007, 1:46 PM CDT (18:46 UTC)
Expired
Apr 24, 2007, 2:30 PM CDT
In force
44 min
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

Counties Hood County, TX, Johnson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 32 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 1:52 PM CDTTSTM WND DMG11 Ese Granbury, TXROOF DAMAGE TO A HOUSE EAST OF PECAN PLANTATION
Apr 24, 2:16 PM CDTTORNADOGodley, TXTORNADO ON GROUND NEAR GODLEY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 11:49 AM CDTTornado WatchSPC11 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 6.8 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 819 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
819 J/kg
Mixed-layer CIN
-306 J/kg
Mixed-layer LCL
685 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 241846
TORFWD
TXC221-251-241930-
/O.NEW.KFWD.TO.W.0023.070424T1846Z-070424T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
146 PM CDT TUE APR 24 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN HOOD COUNTY IN NORTH CENTRAL TEXAS...  
  NORTHWESTERN JOHNSON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 230 PM CDT

* AT 146 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO 13 MILES SOUTHWEST OF GODLEY...OR ABOUT 7 MILES
  SOUTHEAST OF GRANBURY...MOVING EAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  GODLEY BY 200 PM CDT...
  CLEBURNE BY 210 PM CDT...
  JOSHUA AND KEENE BY 215 PM CDT...
  BURLESON BY 220 PM CDT...
  BRIAROAKS BY 225 PM CDT...

TAKE COVER ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR 
BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.

LAT...LON 3242 9777 3232 9776 3233 9734 3255 9729
      3255 9761 3245 9770

$$

92
4 follow-up statements
000 
WWUS54 KFWD 241856
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
156 PM CDT TUE APR 24 2007

TXC221-251-241930-
/O.CON.KFWD.TO.W.0023.000000T0000Z-070424T1930Z/
JOHNSON TX-HOOD TX-
156 PM CDT TUE APR 24 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
NORTHEASTERN HOOD AND NORTHWESTERN JOHNSON COUNTIES...

AT 156 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 8 MILES SOUTHWEST OF
GODLEY...OR ABOUT 10 MILES SOUTHEAST OF GRANBURY...MOVING NORTHEAST
AT 30 MPH.

THE TORNADO WILL BE NEAR...
  GODLEY BY 205 PM CDT...
  JOSHUA AND KEENE BY 220 PM CDT...
  BURLESON AND BRIAROAKS BY 225 PM CDT...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO
PROTECTION FROM TORNADO WINDS.

LAT...LON 3240 9769 3233 9764 3235 9733 3255 9729
      3255 9761 3249 9775

$$
000 
WWUS54 KFWD 241906
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
206 PM CDT TUE APR 24 2007

TXC221-241916-
/O.CAN.KFWD.TO.W.0023.000000T0000Z-070424T1930Z/
HOOD TX-
206 PM CDT TUE APR 24 2007

...THE TORNADO WARNING FOR HOOD COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3242 9761 3238 9761 3241 9731 3255 9729
      3255 9761 3250 9761

$$

TXC251-241930-
/O.CON.KFWD.TO.W.0023.000000T0000Z-070424T1930Z/
JOHNSON TX-
206 PM CDT TUE APR 24 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
NORTHWESTERN JOHNSON COUNTY...

AT 206 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED NEAR GODLEY...OR ABOUT
11 MILES NORTHWEST OF CLEBURNE...MOVING NORTHEAST AT 30 MPH.

THE TORNADO WILL BE NEAR...
  JOSHUA BY 220 PM CDT...
  BURLESON AND BRIAROAKS BY 225 PM CDT...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. AS
A LAST RESORT...LIE FLAT IN A DITCH OR LOW SPOT AND COVER YOUR HEAD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3242 9761 3238 9761 3241 9731 3255 9729
      3255 9761 3250 9761

$$
000 
WWUS54 KFWD 241921
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
221 PM CDT TUE APR 24 2007

TXC251-241930-
/O.CON.KFWD.TO.W.0023.000000T0000Z-070424T1930Z/
JOHNSON TX-
221 PM CDT TUE APR 24 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR NORTH
CENTRAL JOHNSON COUNTY...

AT 221 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED NEAR JOSHUA...MOVING
NORTHEAST AT 25 MPH.

THE TORNADO WILL BE NEAR...
  BURLESON AND BRIAROAKS BY 230 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3245 9752 3242 9749 3244 9730 3255 9729
      3255 9754 3251 9754

$$
000 
WWUS54 KFWD 241933
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
234 PM CDT TUE APR 24 2007

TXC251-241944-
/O.EXP.KFWD.TO.W.0023.000000T0000Z-070424T1930Z/
JOHNSON TX-
234 PM CDT TUE APR 24 2007

...THE TORNADO WARNING FOR NORTH CENTRAL JOHNSON COUNTY EXPIRED AT
230 PM CDT...

AT 234 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING HAS EXITED THE WARNED AREA AND THE WARNING EXPIRED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3245 9752 3242 9749 3244 9730 3255 9729
      3255 9754 3251 9754

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 24, 12:39 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Apr 24, 12:39 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1239 PM CDT TUE APR 24 2007

.AVIATION...
JUST TIMING MODIFICATIONS WITH DISCREET/ELEVATED TSRA DEVELOPING
OVER MVFR STRATUS DECK...WITH NUMEROUS AREAS OF -RA/-SHRA THRU
20-21Z. WILL HANDLE THIS WITH VCTS WITH WDLY SCT NATURE INITIALLY
WITH SOME IFR CONDS/VSBYS THRU 21Z. AFTRWDS...COULD SEE CIGS OR
SCT VFR CONDS UNTIL DRYLINE/BKN LINE OF MORE SFC-BASED/SVR TSRA
ARRIVING IN 22-02Z TIME FRAME. EVEN AS THEY PASS...LG-SCALE ASCENT
SHOULD KEEP SOME -RA/-SHRA/MVFR CONDS ARND THRU 12Z-15Z WED...OR
UNTIL DRYLINE/PACK CD FNT CLEARS OUT LOW LVL MSTR. AN AWW MAY BE
NEED AGAIN SHORTLY FOR DFW/DAL AIRPORTS WITH ELEVATED TSRA AND
CG(S) COMING WITHIN 10 NM OF RUNWAYS. XPCT SEVERAL AMDS NEXT 24
HRS.

&&

.PREV DISCUSSION... /ISSUED 1102 AM CDT TUE APR 24 2007/

..SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH TEXAS THIS AFTERNOON...

UPDATE...
NWS FORT WORTH WILL CONDUCT A LIVE NOAA WEATHER RADIO BROADCAST ON
THE DEVELOPING SEVERE WEATHER SITUATION AT 1145 AM.

UPPER LEVEL LOW IS NOW TRANSLATING INTO THE WESTERN TX PANHANDLE AND
WESTERN KS. WARM AIR ADVECTION LIFT AHEAD OF THE SYSTEM HAS RESULTED
IN A RATHER BROAD AREA OF LIGHT RAIN/SPRINKLES ACROSS THE CWA THIS
MORNING. OVERALL LIFT IS ENHANCING...EVIDENT BY LIGHTING RETURNS
BETWEEN MWL AND DFW. VISIBLE SATELLITE IS SHOWING A BREAK IN CLOUD
COVER DEVELOPING FROM WICHITA FALLS...TO NEAR MINERAL WELLS...AND
SOUTHWEST TOWARD SAN ANGELO. DRY LINE/PACIFIC COLD FRONT HAS
TRIGGERED A BROKEN LINE OF ACTIVITY FROM SOUTHWEST OKLAHOMA TO SAN
ANGELO. DEWPOINTS IN THE UPPER 60S TO 70F ARE IN PLACE ACROSS THE
REGION...AND TEMPERATURES RAPIDLY INCREASE IN THE AREA OF BKN/SCT
CLOUD COVER. STRONG WINDS RUN A LARGE DEPTH OF THE ATMOSPHERE...AS
EXPECTED. REGIONAL PROFILERS INDICATE 40-45KTS AT 850MB...30KTS AT
700MB AND 55-60KTS AT 500MB PUNCHING INTO WESTERN TX. SEVERE WEATHER
LOOKS LIKELY THIS AFTERNOON ACROSS THE CWA...BUT CONVECTIVE MODE IS
STILL UNCERTAIN.

HEAVY RAINFALL WILL ALSO BE A CONCERN OVER OUR EASTERN AND
SOUTHEASTERN COUNTIES...WITH WIDESPREAD AREAS OF 2 INCH AMOUNTS
POSSIBLE...WITH LOCALLY HIGHER AMOUNTS OF 3-4 INCHES POSSIBLE.
HOWEVER...UNCERTAINTIES STILL EXIST ON WHERE EXACTLY THE BAND OF
HIGHEST RAINFALL WILL SET UP. COLLABORATION STILL ONGOING WITH THE
RFC AND WE WILL RECONSIDER THE NEED FOR A FLASH FLOOD WATCH WITH
ADDITIONAL GUIDANCE THIS AFTERNOON.

WE HAVE UPDATED POPS/WX GRIDS AND MADE A FEW TWEAKS TO HOURLY
PARAMETERS. UPDATES ALREADY AVAILABLE.

PREV DISCUSSION...

12Z AVIATION DISCUSSION.../ISSUED 651 AM CDT TUE APR 24 2007/
TIMING OF CONVECTIVE DEVELOPMENT AND CIGS ARE MAIN CONCERNS THIS TAF
PACKAGE. MVFR CIGS PREVAILING ACROSS NORTH TEXAS WITH OVC017 MOST
AREAS. EXPECT THE LOW CLOUDS TO PERSIST THROUGH LATE MORNING...THEN
SOME IMPROVEMENT EXPECTED BY AFTN. WILL MAINTAIN MVFR THROUGH MOST
OF THE AFTN AT BKN030 BUT MAY SEE SOME SCATTERING LATE IN THE AFTN
AS DRYLINE MIXES EASTWARD. STRONG UPPER LOW OVER THE SOUTHWEST US
WILL ALSO MOVE INTO THE SOUTHERN PLAINS LATER TODAY. ALL TERMINALS
ARE UNDER A MODERATE RISK FOR SEVERE WEATHER TODAY. NORTH TEXAS IS
STRONGLY CAPPED PER 9Z ACARS SOUNDINGS...BUT WITH EXPECTED HEATING
LATER TODAY AND INCREASING UPWARD VERTICAL VELOCITIES AHEAD OF
APPROACHING SYSTEM...CAP WILL WEAKEN AND SHOULD SEE CONVECTION
DEVELOP ALONG/AHEAD OF DRYLINE LATE THIS AFTN/EARLY EVENING. FOR
NOW...WILL TEMPO +TSRA IN THE 23-01Z TIMEFRAME FOR THE METROPLEX
SITES...AS IT APPEARS THAT CAPPING WILL LIMIT CONVECTION UNTIL THEN.
MAY SEE SOME SCATTERED SHOWERS DEVELOP UNDER THE CAP THROUGHOUT THE
DAY...BUT WILL LEAVE OUT FOR NOW...AS TIMING/LOCATION WILL BE HARD
TO NAIL DOWN. AT WACO...WILL PREVAIL TSRA EARLY EVENING...WITH
ACTIVITY DIMINISHING BEFORE MIDNIGHT.

91/DUNN

DISCUSSION.../ISSUED 339 AM CDT TUE APR 24 2007/
AN UPPER LEVEL LOW NEAR THE FOUR CORNERS AREA THIS MORNING WILL MOVE
EAST INTO THE PLAINS TONIGHT. AS IT DOES...THE DRY LINE WILL MOVE
EAST FROM THE TEXAS/NEW MEXICO BORDER AT 08Z...INTO NORTH TEXAS THIS
AFTERNOON. MODEL FORECAST CAPES...AND VERTICAL WIND PROFILES
CONTINUE TO INDICATE A GOOD POTENTIAL FOR SUPERCELLS TO DEVELOP THIS
AFTERNOON ALONG AND AHEAD OF THE DRYLINE. LARGE HAIL...DAMAGING
WINDS...AND A FEW TORNADOES ARE POSSIBLE. HAVE JUST KEPT 20 PERCENT
POPS AREAWIDE FOR THIS MORNING FOR WHATEVER SHOWERS DEVELOP. THE
MAIN CHANCE OF RAIN AND THUNDERSTORMS WILL BE FROM MID AFTERNOON
THROUGH TONIGHT. THE 00Z RAOB SHOWED PRECIPITABLE WATER VALUES OF
1.33 INCHES AT KFWD WHICH IS 157 PERCENT OF NORMAL. AS THE STORMS
MOVE EAST INTO EVEN DEEPER MOISTURE TONIGHT...WE WILL SEE GENERAL 1
INCH RAINFALL AMOUNTS...WITH THE POTENTIAL FOR SOME 2 TO 3 INCH RAIN
TOTALS ACROSS THE AREAS SOUTHEAST OF AN TEMPLE...TO EMORY LINE. WILL
MENTION THE POTENTIAL FOR HEAVY RAIN AS WELL AS THE OTHER SEVERE
ELEMENTS IN THE HAZARDOUS WEATHER OUTLOOK...BUT NO FLASH FLOOD WATCH
WILL BE ISSUED AT THIS TIME.

THE HEAVY RAIN WILL END LATE TONIGHT...BUT WE WILL STILL SEE A
CHANCE OF SHOWERS AND THUNDERSTORMS INTO WEDNESDAY ACROSS THE
CENTRAL AND EASTERN ZONES AS THE UPPER LOW MOVES ACROSS KANSAS
INTO MISSOURI. THE TRAILING COLD FRONT WILL SWEEP THROUGH NORTH
TEXAS ON WEDNESDAY...BRINGING DRIER COOLER AIR TO THE REGION.
ANOTHER SHORTWAVE IS EXPECTED TO WORK ITS WAY SOUTHEAST IN THE
NORTHWESTERLY FLOW ALOFT FRIDAY INTO SATURDAY MORNING. ALTHOUGH
MOISTURE MAY BE SOMEWHAT LIMITED...THIS SYSTEM LOOKS IMPRESSIVE
ENOUGH TO RE-INTRODUCE A CHANCE OF SHOWERS AND THUNDERSTORMS FOR
FRIDAY AFTERNOON AND NIGHT. AFTERWARDS...IT LOOKS DRY FOR THE
REST OF THE FORECAST PERIOD WITH A WARMING TREND AS AN UPPER
RIDGE BUILDS. #58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  78  62  75  54  75 /  70  60  10  10  10
WACO, TX              78  65  78  52  78 /  70  80  20   0   0
PARIS, TX             76  64  74  53  74 /  60  80  30  10  10
DENTON, TX            77  63  77  52  76 /  70  50  10  10  10
MCKINNEY, TX          76  62  74  52  75 /  70  60  20  10  10
DALLAS, TX            78  63  75  55  76 /  70  70  10  10  10
TERRELL, TX           78  63  75  55  74 /  70  70  20  10  10
CORSICANA, TX         77  64  77  55  76 /  70  80  30  10   0
TEMPLE, TX            78  64  83  52  79 /  70  80  30   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

21/58/05
Hazardous weather outlook, Apr 24, 4:45 AM CDT, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
445 AM CDT TUE APR 24 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
445 AM CDT TUE APR 24 2007

...SIGNIFICANT SEVERE WEATHER EXPECTED ACROSS THE SOUTHERN PLAINS
THIS AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS ALL OF
NORTH TEXAS TODAY. A POWERFUL UPPER LEVEL STORM SYSTEM WILL MOVE OUT
OF THE SOUTHWESTERN US AND ACROSS THE PLAINS LATER TODAY RESULTING
IN THE DEVELOPMENT OF SEVERE THUNDERSTORMS ACROSS THE REGION.

THE ATMOSPHERE WILL INITIALLY REMAIN CAPPED ACROSS NORTH TEXAS
WITH ABUNDANT LOW CLOUD COVER THROUGH THE MORNING...HOWEVER THE
CLOUDINESS IS EXPECTED TO DIMINISH SOMEWHAT THROUGH THE AFTERNOON.
CONTINUED HEATING WILL LEAD TO A HIGHLY UNSTABLE ATMOSPHERE ACROSS
NORTH TEXAS BY LATE AFTERNOON. A DRYLINE WILL ADVANCE EASTWARD TODAY
AND SHOULD BE ALONG A WICHITA FALLS TO BRECKENRIDGE TO JUNCTION
LINE BY LATE AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP BY
LATE AFTERNOON ALONG AND SLIGHTLY AHEAD OF THE DRYLINE...AND SHOULD
RAPIDLY BECOME SEVERE. WIND SHEAR WILL INCREASE ACROSS NORTH TEXAS
BY LATE AFTERNOON AND EARLY EVENING...ESPECIALLY NEAR THE RED
RIVER...AND WILL SUPPORT SUPERCELL THUNDERSTORMS WITH THE
POTENTIAL FOR TORNADOES. A FEW TORNADOES COULD BE STRONG TODAY. IN
ADDITION...DESTRUCTIVE LARGE HAIL AND DAMAGING WINDS WILL BE
POSSIBLE. THE SEVERE WEATHER THREAT WILL PERSIST INTO TONIGHT.

LATER TONIGHT...THE POTENTIAL FOR HEAVY RAINFALL AND FLASH
FLOODING WILL INCREASE...ESPECIALLY ACROSS THE SOUTHEAST PORTIONS
OF NORTH TEXAS...SOUTH AND EAST OF A TEMPLE TO EMORY LINE.

RESIDENTS OF NORTH TEXAS SHOULD VERY CLOSELY MONITOR THIS
DANGEROUS WEATHER SITUATION THROUGHOUT THE DAY AND BE AWARE OF
RAPIDLY CHANGING WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO EARLY WEDNESDAY
MORNING...MAINLY ACROSS THE EAST AND NORTHEAST PORTIONS OF NORTH
TEXAS. A FEW STORMS COULD REMAIN STRONG WITH GUSTY WINDS AND HAIL.
IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE.

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY NIGHT INTO SATURDAY
MORNING AS ANOTHER DISTURBANCE MOVES ACROSS THE REGION. SOME
STORMS COULD BE STRONG WITH GUSTY WINDS BEING THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THROUGHOUT ALL OF
NORTH TEXAS BY THIS AFTERNOON. EMERGENCY MANAGEMENT PERSONNEL
SHOULD CONTINUE TO CLOSELY MONITOR THE WEATHER SITUATION
THROUGHOUT THE REGION.

DUNN

In the hours before

Special weather statement, Apr 24, 12:04 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1204 PM CDT TUE APR 24 2007

TXZ117-131-241800-
PARKER TX-HOOD TX-
1204 PM CDT TUE APR 24 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN HOOD COUNTY
  SOUTHEASTERN PARKER COUNTY

AT 1204 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES WEST OF GRANBURY...MOVING NORTHEAST AT
40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALEDO...ANNETTA...HUDSON
OAKS...OAK TRAIL SHORES...WEATHERFORD AND WILLOW PARK.

HALF INCH HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3263 9806 3240 9798 3259 9754 3287 9751
      3290 9768
Special weather statement, Apr 24, 12:16 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1216 PM CDT TUE APR 24 2007

TXZ092-241745-
COOKE TX-
1216 PM CDT TUE APR 24 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN COOKE COUNTY

AT 1216 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTH OF SANGER...MOVING NORTHEAST AT 50
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CALLISBURG AND GAINESVILLE.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3343 9731 3342 9693 3385 9692 3382 9715

92
Special weather statement, Apr 24, 12:27 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1227 PM CDT TUE APR 24 2007

TXZ117-118-241800-
PARKER TX-TARRANT TX-
1227 PM CDT TUE APR 24 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN PARKER COUNTY
  TARRANT COUNTY

AT 1225 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES WEST OF BENBROOK...MOVING NORTHEAST AT 40
MPH.  OTHER STRONG STORMS WERE LOCATED BETWEEN BENBROOK AND
WEATHERFORD.

CITIES IN THE PATH OF THIS STORM INCLUDE ALEDO...AZLE...BENBROOK
...BLUE MOUND...CROWLEY...EAGLE MOUNTAIN...FORT WORTH...HALTOM
CITY...HASLET...KELLER...LAKE WORTH...LAKESIDE...NORTH RICHLAND
HILLS...RICHLAND HILLS...RIVER OAKS...SAGINAW...SOUTHLAKE
...SPRINGTOWN...WATAUGA...WEATHERFORD ...AND WHITE SETTLEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED
FOR PORTIONS OF TARRANT AND PARKER COUNTIES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3256 9787 3256 9734 3297 9711 3299 9770

07
Special weather statement, Apr 24, 12:34 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1234 PM CDT TUE APR 24 2007

TXZ100-115-241800-
YOUNG TX-STEPHENS TX-
1234 PM CDT TUE APR 24 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN STEPHENS COUNTY
  SOUTHWESTERN YOUNG COUNTY

AT 1234 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF ALBANY...MOVING EAST AT 35
MPH.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3291 9932 3274 9927 3289 9869 3310 9879
Special weather statement, Apr 24, 1:08 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
108 PM CDT TUE APR 24 2007

TXZ130>132-241845-
HOOD TX-ERATH TX-SOMERVELL TX-
108 PM CDT TUE APR 24 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL ERATH COUNTY
  HOOD COUNTY
  SOMERVELL COUNTY

AT 108 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF STEPHENVILLE...MOVING
NORTHEAST AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GLEN ROSE...GRANBURY...OAK
TRAIL SHORES AND DINOSAUR VALLEY STATE PARK.

A SECOND STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF GRANBURY IN
HOOD COUNTY. THIS STORM WAS ALSO MOVING NORTHEAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

IF THESE STORMS INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3218 9820 3202 9809 3225 9762 3255 9762
      3256 9783
Special weather statement, Apr 24, 1:38 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
138 PM CDT TUE APR 24 2007

TXZ093-103-104-241915-
GRAYSON TX-DENTON TX-COLLIN TX-
138 PM CDT TUE APR 24 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN COLLIN COUNTY
  NORTHEASTERN DENTON COUNTY
  SOUTHERN GRAYSON COUNTY

AT 138 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM 5 MILES NORTHWEST OF FLOWER MOUND...MOVING
NORTHEAST AT 30 MPH. ON ITS PRESENT COURSE THIS STORMS WILL MOVE
INTO EXTREME NORTHEAST DENTON...AND PORTIONS OF GRAYSON AND COLLIN
COUNTIES AFTER 145 PM. A SEVERE WEATHER WARNING WILL LIKELY BE
REQUIRED IN THESE AREAS.

CITIES IN THE PATH OF THIS STORM INCLUDE ANNA...CELINA...
DORCHESTER...FAIRVIEW...FRISCO...GUNTER...HOWE...LOWRY CROSSING...
MCKINNEY...PILOT POINT...PRINCETON...PROSPER...TOM BEAN AND VAN
ALSTYNE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3341 9702 3331 9700 3313 9682 3316 9628
      3366 9645

07/BB

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 12:03 PM CDTSevere Thunderstorm WarningFWDYoung57 min
Apr 24, 12:04 PM CDTSpecial Weather StatementFWDParker56 min
Apr 24, 12:16 PM CDTSpecial Weather StatementFWDCooke29 min
Apr 24, 12:27 PM CDTSpecial Weather StatementFWDTarrant33 min
Apr 24, 12:34 PM CDTSpecial Weather StatementFWDStephens26 min
Apr 24, 12:52 PM CDTSevere Thunderstorm WarningFWDYoung53 min
Apr 24, 1:08 PM CDTSpecial Weather StatementFWDHood, Somervell37 min
Apr 24, 1:23 PM CDTSevere Thunderstorm WarningFWDHood, Somervell67 min
Apr 24, 1:27 PM CDTSevere Thunderstorm WarningFWDDenton, Tarrant63 min
Apr 24, 1:38 PM CDTSpecial Weather StatementFWDCollin37 min
Apr 24, 1:52 PM CDTSevere Thunderstorm WarningFWDStephens53 min
Apr 24, 2:03 PM CDTSevere Thunderstorm WarningFWDTarrant57 min
Apr 24, 2:04 PM CDTFlash Flood WarningFWDDenton, Tarrant4 hr
Apr 24, 2:10 PM CDTTornado WarningFWDDenton50 min
Apr 24, 2:20 PM CDTTornado WarningFWDTarrant40 min
Apr 24, 2:23 PM CDTTornado WarningFWDStephens28 min
Apr 24, 2:30 PM CDTSevere Thunderstorm WarningFWDDallas60 min
Apr 24, 2:31 PM CDTSevere Thunderstorm WarningFWDJack59 min
Apr 24, 2:34 PM CDTSevere Thunderstorm WarningFWDGrayson28 min
Apr 24, 2:42 PM CDTFlash Flood WatchFWDAnderson, Bell, Falls, Freestone, Henderson, Hill and 6 more16 hr
Apr 24, 2:47 PM CDTSevere Thunderstorm WarningFWDPalo Pinto45 min
Apr 24, 2:52 PM CDTSevere Thunderstorm WarningFWDCollin53 min
Apr 24, 2:54 PM CDTSevere Thunderstorm WarningFWDMontague, Wise66 min
Apr 24, 3:06 PM CDTSpecial Weather StatementFWDLamar24 min
Apr 24, 3:18 PM CDTSpecial Weather StatementFWDMills27 min
Apr 24, 3:35 PM CDTFlash Flood WarningFWDWise3 hr
Apr 24, 3:41 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt64 min
Apr 24, 3:53 PM CDTSpecial Weather StatementFWDHamilton37 min
Apr 24, 4:16 PM CDTSpecial Weather StatementFWDPalo Pinto29 min
Apr 24, 4:33 PM CDTSpecial Weather StatementFWDLamar27 min
Apr 24, 4:35 PM CDTSpecial Weather StatementFWDHamilton25 min
Apr 24, 4:44 PM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto61 min
Apr 24, 4:55 PM CDTSpecial Weather StatementFWDSomervell35 min
Apr 24, 5:05 PM CDTSpecial Weather StatementFWDDenton25 min
Apr 24, 5:13 PM CDTFlash Flood WarningFWDCooke, Grayson4 hr
Apr 24, 5:20 PM CDTSevere Thunderstorm WarningFWDParker55 min
Apr 24, 5:22 PM CDTSevere Thunderstorm WarningFWDComanche53 min
Apr 24, 5:48 PM CDTSevere Thunderstorm WarningFWDPalo Pinto12 min
Apr 24, 5:49 PM CDTFlash Flood WarningFWDFannin, Lamar3 hr
Apr 24, 6:04 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens56 min
Apr 24, 6:15 PM CDTSevere Thunderstorm WarningFWDParker60 min
Apr 24, 6:22 PM CDTSevere Thunderstorm WarningFWDDenton53 min
Apr 24, 6:23 PM CDTSpecial Weather StatementFWDComanche37 min
Apr 24, 6:28 PM CDTFlash Flood WarningFWDParker, Wise3 hr
Apr 24, 6:33 PM CDTSevere Thunderstorm WarningFWDTarrant48 min
Apr 24, 6:50 PM CDTSevere Thunderstorm WarningFWDPalo Pinto55 min

Nearby

Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.